# SDR 96FDEA00525

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5270 · Door Warning System
- Part: Unlock Light
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT CAME ON IN FLIGHT ON CLIMBOUT.  DEFERRED PER MEL 52-4 (A) MAIN CARGO DOOR VISUALLY CHECKED LOCKED EXPIRES 3/16/96 CONTROL0314030.  REMOVED AND REPLACED AFT CARGO DOOR UNLOCKED LIGHT RECEPTACLE, OPS CHECKED GOOD.
